# SDR 9608709758

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411LS666
- Condition: Fail
- Location: Lt Enigne
- Part time: 34,551 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT HYDRAULIC SYSTEM LOST HYDRAULIC PRESSURE.  LEFT HYDRAULIC SYSTEM PRESSURE WAS RESTORED WITH ALTERNATE HYDRAULIC PUMP AND RIGHT HYDRAULIC SYSTEM ON HIGH.  AIRCRAFT RETUREND TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE HYDRAULIC PUMP, OPERATIONAL TEST GOOD.
